# SDR REXA2020012870088

- Difficulty date: January 17, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC670141781
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"POST-PART RACKS :WEAR ON FLAP ACCESS PANEL 584LB, 584GB, 584EB, 584JBAND 684EB. (AI)(AD).                                                 
""ACCESS PANEL 584LB,584GB,584EB,584JB AND 684EB WERE REPLACED PER CRJ 900 SRM 57-52-01-101-001-A01 AND SRM 51-40-11-001-001-A01.             
"
CC670-14179-1
